Graph minors. III. Planar tree-width

Neil Robertson, P. D. Seymour

Research output: Contribution to journalArticle

403 Scopus citations

Abstract

The "tree-width" of a graph is defined and it is proved that for any fixed planar graph H, every planar graph with sufficiently large tree-width has a minor isomorphic to H. This result has several applications which are described in other papers in this series.

Original languageEnglish (US)
Pages (from-to)49-64
Number of pages16
JournalJournal of Combinatorial Theory, Series B
Volume36
Issue number1
DOIs
StatePublished - Feb 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Graph minors. III. Planar tree-width'. Together they form a unique fingerprint.

  • Cite this